# SDR KY7A2023012400038

- Difficulty date: May 6, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- Aircraft time: 37,247 hours, 49,714 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Mixing Valve
- Part number: BYLB50437X
- Part serial: 1558
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT. REMOVED & REPLACED LH MODULATING VALVE & MIXING VALVE IAW SA227 MM 21-40-10 GROUND OPS GOOD.
